RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2014, Volume 18, Issue 2, Pages 171–185 (Mi adm490)  

This article is cited in 2 scientific papers (total in 2 papers)

RESEARCH ARTICLE

Lattices of partial sums

Giampiero Chiaselotti, Tommaso Gentile, Paolo Antonio Oliverio

Università degli Studi della Calabria, Dipartimento di Matematica

Abstract: In this paper we introduce and study a class of partially ordered sets that can be interpreted as partial sums of indeterminate real numbers. An important example of these partially ordered sets, is the classical Young lattice $\mathbb{Y}$ of the integer partitions. In this context, the sum function associated to a specific assignment of real values to the indeterminate variables becomes a valuation on a distributive lattice.

Keywords: distributive lattices, real partial sums, integer partitions.

Full text: PDF file (364 kB)
References: PDF file   HTML file

Bibliographic databases:
MSC: Primary 06A06; Secondary 06A07, 05A17
Received: 03.10.2012
Revised: 06.06.2013
Language:

Citation: Giampiero Chiaselotti, Tommaso Gentile, Paolo Antonio Oliverio, “Lattices of partial sums”, Algebra Discrete Math., 18:2 (2014), 171–185

Citation in format AMSBIB
\Bibitem{ChiGenOli14}
\by Giampiero~Chiaselotti, Tommaso~Gentile, Paolo~Antonio~Oliverio
\paper Lattices of partial sums
\jour Algebra Discrete Math.
\yr 2014
\vol 18
\issue 2
\pages 171--185
\mathnet{http://mi.mathnet.ru/adm490}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3352708}


Linking options:
  • http://mi.mathnet.ru/eng/adm490
  • http://mi.mathnet.ru/eng/adm/v18/i2/p171

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Sanahuja, “New rough approximations for $n$-cycles and $n$-paths”, Appl. Math. Comput., 276 (2016), 96–108  crossref  mathscinet  isi  scopus
    2. G. Chiaselotti, T. Gentile, F. G. Infusino, P. A. Oliverio, “The adjacency matrix of a graph as a data table: a geometric perspective”, Ann. Mat. Pura Appl., 196:3 (2017), 1073–1112  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:178
    Full text:41
    References:32

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020